# SDR 15HA0358001

- Difficulty date: February 16, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N584E
- Make and model: Cvac 340CVAC
- Aircraft serial: 24
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 95409762
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/C TRANSITIONED FROM THE RUNWAY TO THE TAXIWAY, CREW WAS INFORMED THAT THE LT  LANDING GEAR APPEARED TO BE ON FIRE.  TAXIED A/C TO A SAFE AREA.  FIRE TRUCK WAS DISPATCHED, BUT NO FIRE WAS OBSERVED.  MAINT CREW FOUND THE PRESSURE LINE TO NR 1 BRAKE, VERY LOOSE AND AREA COVERED WITH HYDRAULIC FLUID.  AFTER INSP, MAINT FOUND NO EVIDENCE OF FIRE DAMAGE.  LINE WAS TIGHTENED AND TESTED UNDER PRESSURE AND HYDR SYS RESERVICED.  A/C WAS RETURNED TO SERVICE.  NR ONE BRAKE WAS REPLACED NEXT DAY THEN DISMANTLED AND INSPECTED TO FIND CAUSE OF FIRE.  NOTHING ABNORMAL WAS DISCOVERED.  BRAKE WAS REASSEMBLED WITH NEW SEALS AND PUCKS AND RETURNED TO STORES.
